# SDR CA100725005

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

HAZARDOUS INCIDENT:  DURING FINAL APPROACH TO LAND THE CREW OBSERVED RT ENGINE PROPELLER SPEED REMAINED AT 70 PERCENT.  PILOT ELECTED TO PROCEED WITH LANDING AND DURING LANDING ROLL THE ACFT VEERED OFF THE RUNWAY TO THE RT AND SUFFERED DAMAGE TO THE NOSE GEAR.  THERE WERE NO REPORTED INJURIES TO THE PASSENGERS AND CREW.  THE BRAZILIAN AUTHORITIES ARE CONDUCTING A FORMAL INVESTIGATION. MFG ASSISTANCE IS BEING OFFERED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
